# SDR 99ZZZX4037

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3179V
- Make and model: Bell 206L-1
- Aircraft serial: 45782
- System (JASC): 6710 · Main Rotor Control
- Part: Tube
- Part number: 206001190001
- Condition: Cracked
- Location: Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INPSECTION, FOUND CRACK ON MAIN BODY OF CONTROL TUBE.
